# SDR SWAA2022042087072

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 RT WING 2022-148246 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV-.;[02] REPLACED PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV-.
